# SDR 07FDEA02146

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL,CORROSION ON FUSELAGE SKIN AT STA 1501 TO   1521, LONGERON 51R TO 50R.  [07-17-07]  REPLACED ON N00616 WITH EA 8-5330-112939.
